# SDR AALA202208192262

- Difficulty date: August 15, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N848NN
- Make and model: Boeing 737
- Aircraft serial: 31103
- Aircraft time: 36,379 hours, 14,924 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 0.75 INCH CRACK FOUND ON RIB LOCATED AT RIGHT STABILIZER STA 92.7 AND 1 INCH FROM THE BOTTOM ON THE NUMBER 4 STIFFENER. INSTALLED INTERNAL DOUBLER REPAIR PER SRM 55-10-09-2R-4.
